Poisoned from Levaquin, Would A Fluoride Detox Help?
I took levaquin on April 17, 2009-by the 20th I was so ill I could not stand, open eyes, chronic/screaming pain, muscle twitches, insomnia, hearing sensitivity, could not eat, nausea, feet and hands hurt so bad I wanted them cut off, headaches, acid feeling under skin, cracking bones, and so much more. Hospitalized and no one knew what was wrong.
I lost my job, life, reason for living and have been trying to find a way to not hurt. I live on pain meds and when off of them, which I have done 3 xs, all the pain comes right back.
Drugs do not take pain away but helps a bit, just a bit. In March of this year "11, a friend called and asked what drug I took just before out ill. I told her levaquin. She said to turn on PBS quick.
There on tv was a woman namend Jen Wilcox with the same story-that was me. I was floxed all this time. No one knew it-they gave me tons on drugs over the last two years to damage me more.
I felt like life was over. None of us are getting better. Since fluoride is in this drug, would a fluoride detox help? There are many out there--one being 1/8 tsp. of borax and a pinch of sea salt in a liter of water drank slowly over the day.
Will doing this help with getting better? I have so many supplements I am my own bio. pharmacy. None have helped. I am hoping to hear this will.
Also, how do you know when magnesium is enough in you or too much? The doctors do not believe this drug does this to people and will not help monitor the magnesium. I need to try it myself. I have the tincture and the spray. Which do I try and how much? What if I take too much? I need to get the fluoride out and the magnesium in at the right levels. Please help
I'm sorry to hear that. It sounds horrible.
I'm all for a liver flush. The better a liver can work, the better.
Having said that, I don't particularly believe that fluoride is the issue. If there is fluoride stuck in there (debatable, but I don't know for sure as it hasn't come up before) getting it out would be good.
But it's not the cause of your lasting symptoms.Levaquin Tendonitis
happens for a specific set
of reasons. It continues to plague people due to those reasons. (Plus a Pain Causing Dynamic
is in place.)
Levaquin drastically depletes your body of magnesium, and kills mitochondria in connective tissue, as well as various other negative things.
You can certianly do a liver cleanse, but you MUSt get magnesium into you.
You're right. Doctors don't particularly believe that Levaquin can hurt a body. They also don't particularly believe in vitamins and minerals.
So I think you'll agree that they're no help.
You asked about Magnesium. You want to get as much into and onto you as you can.
Epsom salt baths daily (there's magnesium in the bath salts). Topical application of magnesium sprays or creams.
Oral ingestion. As much as you can get into you throughout the day. The trick is, don't take too much at once. I'll point you to a pain talking about dosage here in a moment.
You can take as much magnesium as your body needs. It's probably a lot. In the hospital they give magnesium by IV injection, in the amount of 10,000 mg. So the body can handle whatever you're going to be able to tolerate orally. And topical application isn't an issue. The more the merrier.
Until a person gets enough magnesium into them, over a long enough time, they have little to no chance of healing.
Don't get me wrong, some people do recover 'naturally' over time. But the rest, don't. Nor will they, unless they give their body everything it needs nutritionally to have a chance to heal and repair AND to start operating properly again.
See:Magnesium DosageMagnesium for TendonitisMagnesium Side Effects----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com